# SDR DALA2024080807916

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N117DX
- Make and model: Airbus A321-211
- Aircraft serial: 10133
- Aircraft time: 11,449 hours, 5,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1017, AFT LEFT EMERGENCY LIGHT COUPLE OF ROWS INOP (28ABC, 29ABC, 33, 34, 35ABC, AND 38, 39 ABC). CORECTIVE ACTION: REPLACED EPSU 12WL, AND 13WL. FOUND WIRE WH3NVR2 PINCHED @ SEAT TRACK. REPAIRED WIRE. (LP 6076874)
